# SDR DHL9870649C

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON FLOORBEAM AFT UPPER  FLANGE LOWER SURFACE AT BS 560 LBL 48.  CUT OUT DAMAGED SECTION AT STA 560 FROM LBL 24 TO O/B END.  INSTALLED FLOORBEAM UPPER CHORD PER SRM 53-10-8, 44 LONG, STRAP 3 X 24  SUPPORT ANGLE 2 X 1 X 24.  N/R 3600.
